Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The general term of a recurring series


Author: Arthur Ranum
Journal: Bull. Amer. Math. Soc. 17 (1911), 457-461
DOI: https://doi.org/10.1090/S0002-9904-1911-02100-0
This work is cited by: Bull. Amer. Math. Soc., Volume 18, Number 4 (1912), 191--192
MathSciNet review: 1559097
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1911-02100-0